# SDR CA990311030

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: 3006888
- Condition: Loose
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POWER SECTION CHANGE, THE SEGMENTS WERE FOUND LOOSE.  THE HEAT SHIELD WAS ALSO FOUND LOOSE, SO THAT THE HEAT SHIELD COULD ROTATE ON ITS CARRIER.  THE SUBMITTER STATES THAT THIS CONDITION SHOULD NOT BE PRESENT ON AN ASSEMBLY ONLY 202 HOURS OUT OF OVERHAUL.
